Cart (Loading....) | Create Account
Close category search window
 

Comments on "Refraction at a Curved Dielectric Interface Geometrical Optics Solution"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

In the above paper, Lee et al. consider the refraction of waves at a curved dielectric interface between media of uniform refractive index. They quote an earlier paper by us [2], and infer that our results are either inadequate or incorrect. We should like to have the opportunity to state that we have no reason to doubt the validity of our results, which. in any case were independently verified by Jones [3], and to point out how the erroneous conclusions of Lee et al. arise.

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:31 ,  Issue: 10 )

Date of Publication:

Oct. 1983

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.